MAUDE Adverse Event Report: ARTHREX, INC. PIN GUIDE, UINVERS VAULTLOCK GLENOID, SM; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. PIN GUIDE, UINVERS VAULTLOCK GLENOID, SM; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number PIN GUIDE, UINVERS VAULTLOCK GLENOID, SM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a procedure, while using the (b)(4), the 2.8mm guide pin out of the sterile pin kit got cold welded to the guide and it bent/broke off the drill.Surgical team tried to mallet the pin free from the guide with no luck.The surgeon free handed the pin and the case was completed.

Brand Name
PIN GUIDE, UINVERS VAULTLOCK GLENOID, SM
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11630869
Report Number1220246-2021-02857
Device Sequence Number16893769
Product Code MDM
UDI-Device Identifier00888867238992
UDI-Public00888867238992
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPIN GUIDE, UINVERS VAULTLOCK GLENOID, SM
Device Catalogue NumberAR-9215-2CGPP
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date04/07/2021
Patient Sequence Number1